Otrivin - Can this drugs cause reduced vaginal secretion?

Answers (1)

10 Oct 2011

Highly unlikely that Otrivin will cause reduced vaginal secretions.

Otrivin (xylometazoline) nasal is a decongestant. It works by constricting (shrinking) blood vessels (veins and arteries) in the body. The nasal formulation acts directly on the blood vessels in the nasal tissues. Constriction of the blood vessels in the nose and sinuses leads to a decrease in congestion.

Xylometazoline nasal is used to treat congestion associated with allergies, hay fever, sinus irritation, and the common cold.

http://www.drugs.com/mtm/otrivin.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why vaginal secretion is more?

2 answers 18 Jan 2012

Are there any ways that can make you stop using otrivin or reducing the consumption?

I've using otrivin for almost a year now and it has become a major problem with me using it almost every time my nose gets stuffed and every ...

3 answers 4 Nov 2013

Otrivin - My husband has used this drug every day for 20 yrs. what can we do?

He has been using it long before we met and i just started reading about it. I realize it is likely there is damage to his nasal tissue now, but ...

1 answer 15 Jul 2014

Long-term use of some drugs?

Can the Long-term use of drugs that inhibit natural body secretions (Specifically sebum) cause increase in that secretion if those drugs discontinued ...

0 answers 16 Sep 2014

Otrivin - I have developed 6 of the first 7 side effects (no hives) after taking this medication for

... approx. 2 months. Have stopped taking otriven plus for 4 days now but the nausea and lightheadedness remain with me. Does anybody know how long ...

0 answers 23 Oct 2014